Doctor insights on:
Kidney Disease And Anxiety And Tingling In Arms And Legs
What can cause dizziness, tingling in arms and legs? I notice it gets worse when I worry and am in public. Could this be anxiety or panic attacks?
Yes but more eval: Considering your history of symptoms in public and when feeling worried, it certainly could represent a panic attack. If it increases in frequency and severity, or if you start to experience additional symptoms, you should seek further care for evaluation. There are treatments for panic attacks but other disease processes can present with similar symptoms. ...Read more
The kidneys are paired organs that lie on either side of the vertebral column. Part of their critical functions include the excretion of urine and removal of nitrogenous wastes products from the blood. They regulate acid-base, electrolyte, fluid balance and blood pressure. Through hormonal signals, the kidneys control the ...Read more
I have had random tingling in my arms and legs. Now my feet feel like they are burning. I have anxiety/panic attacks. Could this be related?
Hyperventilation: Yes - sometimes during anxiety or panic attacks you breathe faster and may hyperventilate - lowering the carbon dioxide level of the blood too low - this may cause the tingling in hands and feet and around your mouth. Because other things such as electrolyte imbalance and neurologic disorders and diabetes can cause tingling and burning pain in legs you should follow up with your doctor for tests. ...Read moreSee 1 more doctor answer
For 57+ female, is occasional cramp of left leg in winter nights due to osteoarthritis (known) or kidney disease (not yet diagnosed) ?
Hard to say: Patients with kidney disease can have subtle changes in their electrolytes that can lead to cramping. Osteoarthritis is a common cause of lower extremity pain. There are multiple other possibilities. Seeing a primary care doctor for a good medical check up is probably a good place to start. ...Read more
On a diuretic for edema, kidney disease, i still have terrible swelling. More swelling on one leg, turns red and swells duble size, should I fone dr?
End stage kidney disease(pkd). Recurrent infections since apr, 12. Been on levoflox 500 since then.Noticed redness of skin in the leg.Is the drug safe?
PKD and levofloxacin: Levofloxacin is a good medication, though can have tendon side effects. Cipro (ciprofloxacin) and Levo are especially good for PKD associated infections. Redness of leg skin may reflect some edema -- is there evidence of rash on trunk or arms? ...Read moreSee 1 more doctor answer
My dad has third stay kidney disease and takes diuretics. But all of the sudden he's swollen in his knees, hands, legs....What might this mean?
I have itchy skin on my arms at my elbos. Sometimes a blister appears, others, just itching. I do havr stage 3 chronic kidney disease. Is this related?
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
- Talk to a doctor live online for free
- Tingling in arms and legs anxiety
- Tingling in both arms and legs
- Tingling feeling in arms and legs
- Ask a doctor a question free online
- Burning and tingling in arms and legs
- My arms and legs are tingling
- Cause tingling in arms and legs
- Tingling in arms and legs at night
- Talk to a psychologist online for free